# SDR C2XA07RI028

- Difficulty date: May 6, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Aircraft time: 12,429 hours, 12,610 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203385
- Condition: Defective
- Location: Lavatory
- Part time: 7,846 hours, 7,682 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 2214 - EWR - CREW REPORTED GATE RETURN FOR A SECOND TIME DUE TO LAV SMOKE FALSE ALARM.  FIRST TIME SYSTEM WAS RESET.  EWR MX REMOVED AND REPLACED LAV SMOKE DETECTOR IAW EMB 135 AMM 26-14-01.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
